MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW PEDICLE SCREW 5X40; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW PEDICLE SCREW 5X40; SPINE PEDICLE SCREW
Catalog Number 03.50.011
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 3 years 2 months after the primary, the patient came in reporting pain.The surgeon revised the m.U.S.T screws in the original construct at l2 - l4, with m.U.S.T.Mc screws and extended the construct to now include l4 - l5.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 17 january 2024.Lot 157323: (b)(4) items manufactured and released on 13-jan-2016.Expiration date: 2020-12-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional implants involved.Batch review performed on 17 january 2024 on pedicle screw 03.50.011 pedicle screw 5x40 (k121115) lot.1923854.Lot 1923854: (b)(4) items manufactured and released on 04-feb-2020.Expiration date: 2025-01-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with three other similar reported events during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.011 pedicle screw 5x40 (k121115) lot.2020325 lot 2020325: (b)(4) items manufactured and released on 24-march-2020.Expiration date: 2025-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.013 pedicle screw 5x50 (k121115) lot.2020328.Lot 2020328: (b)(4) items manufactured and released on 29-apr-2020.Expiration date: 2025-03-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.018 pedicle screw 6x45 (k121115) lot.1820659.Lot 1820659: (b)(4) items manufactured and released on 28-sep-2018.Expiration date: 2023-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.018 pedicle screw 6x45 (k121115) lot.1821273.Lot 1821273: (b)(4) items manufactured and released on 04-jan-2019.Expiration date: 2023-12-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.018 pedicle screw 6x45 (k121115) lot.1923861.Lot 1923861: (b)(4) items manufactured and released on 25-feb-2020.Expiration date: 2025-02-09.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.457 bent rod ti 5.5x70mm (k121115) lot.2020532.Lot 2020532: (b)(4) items manufactured and released on 03-july-2020.Expiration date: 2025-06-18.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 17 january 2024 on pedicle screw 03.50.458 bent rod ti 5.5x75mm (k121115) lot.1821904.Lot 1821904: (b)(4) items manufactured and released on 28-mar-2019.Expiration date: 2024-03-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
PEDICLE SCREW PEDICLE SCREW 5X40
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18524978
Report Number3005180920-2023-01109
Device Sequence Number7900997
Product Code KWP
UDI-Device Identifier07630030834141
UDI-Public07630030834141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Catalogue Number03.50.011
Device Lot Number157323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight57 KG
Patient RaceWhite